# SDR IPXA2023053193342

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,663 hours, 12,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986752205
- Part serial: NSN
- Condition: Damaged
- Location: Ths Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAA INSP. STIFFINER IN AFT ACCESSORY COMPT AT FR 86 IS DAMAGEDREPLACED STRAP IAW SRM 51-40-21 AND SRM 53-19-18
